Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Bilateral tuber block. Laproscopy done, relief from PCOD. Can AKT-4 medication help?

hi, i am suffering from pcod and after laproscopy is done the doctor said me that the problem is cleared and there is a bilateral tuber block and she also said me that it can be cured by using the akt-4 medicines for 2 months....i am 24 years old...can the problem be cured with this drug?
Asked On : Thu, 9 Feb 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You seem to be suffering from tuberculosis resulting in bilateral tubal blockage.Anti tubercular medicines are given for 6 months and you have to take the complete course.Once the course is completed properly,your tuberculosis will be cured.Anti tuberculosis medicines have no role in treating or curing your PCOD problem and for that you have to take separate treatment.AKT4 is an antituberculosis medicine and is given for 2 months followed by AKT3 which is given for further 4 months to complete the course of 6 months.Thanks and good luck.
Answered: Thu, 9 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor